Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Do not get periods on time, have not maintained time while taking Meprate. Will this affect periods?

Hi Doctor, I am not geting periods from last two months on time. My gynae adviced me to take Meprate for five days for last month and as well as for this month. last month i got my periods on third day from the day i stopped Meprate medicine.This month I was not able to take Meprate on same time everyday(delayed 2 days by 2-3 hours) ? after this can I get my periods?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for usingHCM

Meprate is a hormonal preparation, it causes bleeding on stopping this medication as a withdrawal bleeding.
This month you can continue those medication for 5 days, then stop taking them, variation in 2 or 3 hours is acceptable, not to worry.

Hope I have answered your query. have a good health.

Dr. Vidya
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor